# SDR AALA201608029007

- Difficulty date: August 1, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 56,981 hours, 24,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Misinstalled
- Location: L2 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  L2 DOOR FLASHED ITS WHITE SLIDE ARM LIGHT MOMENTARILY. MAINTENANCE FOUND THE DOOR ARMING LEVER PADDLE INSTALLED INCORRECTLY AND CORRECTLY INSTALLED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
